# SDR AALA201708019006

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 8,201 hours, 3,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 3c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY AISLE LIGHT AT 3C. REPLACED EMERGENCY LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
